# SDR 00FDEA00584

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Overheated
- Location: Rt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES IN FLT ISOLATED SOURCE FROM AC BUS 1 PULLED CB.  REMOVED AND REPLACED TERMINAL BLOCK, FILTER AND CONTROLLER FOR RT WINDSHIELD PER DC10-10 MM CHAPTER 30-41-01-2 AND 30-41-03-4.  CHECKS GOOD ON TEST.  RESET NR 1 AC BUSS.
